# SDR ZZDA070606198

- Difficulty date: June 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DOME FWD FACE AT 6 O'CLOCK POSITION STRAP HAS CORROSION (9-010).  INSTALLED WEB AND DOUBLER 2 EACH AT AFT PRESSURE BULKHEAD IAW B717 SRM 51-41-05 AND SRM 51-41-02.  MATERIAL USED ON WEB 7075-T6 0.040 SIZE 33.5 X 9.25 INCHES AND 38 X 9.25 INCHES, DOUBLER 7075-T6 0.050 SIZES 9.3125 X 4.25 INCHES AND 10 X 4.25 INCHES.
